Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

High ts4 levels, AMA test hows 1300u/ml. Precautions and diet?

hello doctor am sandhya 2 days back i have got the reports of thyroid my age is 30 yrs and i got 2yrs kid my ts4 is 10.44 nd hb is 10.2g and doctor told to check the Antimicrosomal antibodies test and in that AMA-1300u/ml they said it is thyronorm pls suggest me what precautions can i take and what diet shall i take pls doctor give me answer
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thyroid disease are more common in female I hope you want to know your TSH is 19.44 nd and positive AMA . these suggest hypothyroidism It could be auto immune disorder. where there is deficiency of thyroid harmone so it is supplimented as Thyronorm 50 or 100 micro gram per day .
do follow up with the doctor and get a ultrsound of thyroid and do FT3 FT4 and TSH measurment and check your cholesterol consult Endocrinologist.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor